Avatar universal
iud removal
i have had my IUD removed on December 7 2012 3 days later was bleeding for 3 days and have'nt had one since it is now January 15 2013
Cancel
2 Answers
Page 1 of 1
184674 tn?1360864093
Did you have the Mirena IUD or the Paraguard? Mirena uses hormones for the birth control and the Paraguard is made of copper and is hormone-free.
If you had the Mirena, it is very common to have bleeding after the removal for a few days and then it may take another few weeks for your body to re-adjust to the hormonal change.
Are you concerned that you may be pregnant?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I'm getting mine removed Monday! Have you taken a pregnancy test? The bleeding might have been your period. If its negative you need to consult your doctor if you don't get your period in 6 weeks
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
2020005 tn?1476662562
Blank
KTowne commented on KTowne's status
2 hrs ago
134578 tn?1463413330
Blank
AnnieBrooke commented on Green Tea and Green T...
Dec 08
4769306 tn?1451008167
Blank
hansen20, and KeeLolo commented on hansen20's status
Dec 08
Blank
Weight Tracker
Track your weight throughout your pregnancy
Start Tracking Now
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Top Pregnancy Answerers
9442948 tn?1406820051
Blank
1816154 tn?1463433618
Blank
Collage Place, WA
Avatar universal
Blank
Avatar universal
Blank
6470732 tn?1439559892
Blank
Corning, NY
2080231 tn?1444937185
Blank
Royal Oak, MI
Pregnancy: Ages 18-24 Community Resources